# SDR CA000328016

- Difficulty date: March 9, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Aircraft time: 56,089 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FIRST OFFICER SIDE WINDOW CRACKED IN FLIGHT. AT 350 FT RT TOP CORNER STARTED TO CRACK, BUBBLE AND ARC. EICAS MESSAGE APPEARED. WINDOW HEAT TURNED OFF AS PER QRH. WINDSHIELD REPLACED.
